MAUDE Adverse Event Report: COOK INC SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT HEPARIN COATED WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT HEPARIN COATED WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number THSCF-35-260-3-AES-SGH-BH
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/02/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the safe-t-j amplatz extra-stiff support heparin coated wire guide became kinked at the tip when the physician attempted to alter its tip configuration, causing the inner wire to protrude from the coil.It did not make patient contact, but the same issue occurred with two more replacement devices of the same lot.The procedure was completed with another wire.There were no injuries or additional procedures reported.

Brand Name
SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT HEPARIN COATED WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7901577
Report Number1820334-2018-02940
Device Sequence Number19348812
Product Code DQX
UDI-Device Identifier00827002116849
UDI-Public(01)00827002116849(17)200626(10)5897080
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2020
Device Catalogue NumberTHSCF-35-260-3-AES-SGH-BH
Device Lot Number5897080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1